# SDR SIMA20170821005

- Difficulty date: August 21, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 16,542 hours, 11,534 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5013641
- Part serial: MAY030883
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 TIRE DESTROYED WITH THROWN THREAD SEPARATION.  REMOVED AND REPLACED THE TIRE & WHEEL ASSEMMBLY IAW W/C 32-008.
